# SDR J7SA080211001

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N260FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60307
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION.   AT ALTITUDE, LOUD BANG FROM THE BACK OF ACFT AROUND EMERGENCY EXIT.  AN EMERGENCY WAS DECLARED.  LANDING AND TAXI WERE UNEVENTFUL.   R & R EMERGENCY EXIT DOOR SEAL.  LEAKS CHECK GOOD.
